# SDR RAIA00606015

- Difficulty date: June 8, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N822HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 18,666 hours, 16,359 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Door Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 5492 - CLT - BAGGAGE DOOR OPEN INDICATION IN FLIGHT.  MAINTENANCE DEFERRED THE BAGGAGE DOOR INDICATION SYSTEM.
